# SDR USAA2013042900018

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 102,167 hours, 19,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON FUSELAGE SKIN AT BS 1307 BETWEEN S34L TO S35L.  REPAIRED FUSELAGE SKIN AT BS 1307 BETWEEN S34L TO S35L IAW EA 505273.
